Blaschke products of given quantity index for a half-plane: Blaschke products of given quantity index for a half-plane

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title Blaschke products of given quantity index for a half-plane: Blaschke products of given quantity index for a half-plane
 
Creator Mikayelyan, Gagik
Hayrapetyan, Feliks
 
Subject Blaschke Product
Integral Mean
Quantity Index
30J10
 
Description We investigate the growth of the integral logarithmic means of Blaschke products for the half-plane. We prove the existence of Blaschke products of given quantity indices.
 
Publisher National Academy of Sciences of Armenia
 
Date 2020-04-23
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/311
 
Source Armenian Journal of Mathematics; Vol. 12 No. 2 (2020): Blaschke products of given quantity index for a half-plane; 1-8
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/311/155
 
Rights Copyright (c) 2020 Armenian Journal of Mathematics
http://creativecommons.org/licenses/by/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library